# SDR FDEA201101060056

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Mount
- Part number: A5557057120100
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER AFT RT MOUNT LUG FITTING HAS CORROSION ON INTERIOR SURFACE   BETWEEN STRINGER 1 RT AND STRINGER 2 RT,ABOUT 2 SQ INCHES.  REPAIRED VERT STAB AFT RT LUG FITTING INTERIOR SURFACE BETTWEEN STR1R AND STR2R IAW EA 6-5530-145539.
